# SDR PNSA2015112401

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 35,382 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH24668161
- Part serial: L290780
- Condition: Damaged
- Location: Zone 100
- Part time: 1,866 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR UP FRONT.  R & R LEFT LOWER INLET DUCT.
